Jump to content

HoldingOnToHope: Bridge-reinstatement original AD


HoldingOnToHope

Recommended Posts

HoldingOnToHope
Posted (edited)

Hi! I’m losing hope. I need to hear at least ONE story of someone who has been in my situation and recovered … I can’t locate any. Was bridged from Lexapro to Cymbalta due to poop out. Crashed into withdrawal from Lexapro. One month later, stopped Cymbalta and reinstated full dose Lexapro. Didn’t know of site at time and listened to dr. It has been a year. Do feel some improvement but still bad brain fog and derealization (disassociation to world around me).  Tried to cut Lexapro by 1mg and had severe reaction. Feel trapped.

Edited by arbor

2005 - Lexapro 20mg for anxiety/panic attacks

End of June 2020 – started Abilify 15mg

7/4/2020 – Stopped Lexapro and started 30mg Cymbalta 

7/16/2020 – Increased Cymbalta to 60mg 

8/3/2020 – Restarted Lexapro 20mg and stopped Cymbalta 60mg 

8/19/2020 – Started Wellbutrin XL 150mg – generic

8/29/2020 – switched to Name brand Wellbutrin, same dose

8/29/2020 – started Rexulti 0.5mg

9/9/2020 – stopped Rexulti

9/24/2020 - Lexapro increased to 30mg

9/27/2020 - Wellbutrin stopped

Link to post
  • arbor changed the title to HoldingOnToHope: Bridge-reinstatement original AD
  • Moderator

Hello @HoldingOnToHope

Welcome to SA.

 

I'm sorry you're having to go through these symptoms.  When did you try to cut Lexapro by 1mg?  I realize that even though it's been a year since bridging to Cymbalta and returning to Lexapro, your system can still be dealing with these changes.  Effects from Wellbutrin and Rexulti could also still be affecting your stabilization.  I understand how you might feel trapped.  Many of us feel this way.  It is enormously frustrating not to know how our systems are healing and what kind of time frame it takes.   These drugs have enough similarity that I think you can take hope from many of the Success Stories.   Recoveries happen among a spectrum of circumstances.

 

I appreciate your listing your signature already.

Here are topics you might find useful:

 

Brain Remodelling 

 

The Windows and Waves Pattern of Stabilization

 

What is withdrawal syndrome?

 

On 7/7/2021 at 4:31 PM, HoldingOnToHope said:

Do feel some improvement

 

Some improvement, any improvement is an excellent sign.  You've gone through a lot of disruption.  These drugs are very powerful.  I encourage you to continue slowly.  These topics address this:

Considerations About Stability Stop Jumping Around 

 

Keep it Simple, Slow, and Stable

 

When you feel you are stable enough to begin tapering, I recommend reading this:

Why taper by 10% of my dosage? 

Important Topics in Tapering

 

 

We don't suggest many supplements, but 2 that many of us find helpful are magnesium and omega-3. Here are the links for info about those. It is suggested to add one at a time, and start with a low dose to see how it affects you. 

 

Magnesium

Omega 3 Fish Oil

 

 

I want to assure you that people recover from withdrawal, but that it takes patience and time.  This is your Introduction site where you can ask questions and connect with other members.

I'm glad you've found us. 

Arbor

 

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy